# SDR DALA1031225532

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1598-1605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK SCRIBE LINE DAMAGE FOUND AT S-14R LAP SPLICE FROM BS 1598.75 TO BS 1605.812, WITH (D MIN)=.156" AND (D MAX)=.313"N/R 200/10.  SCRIBE LINE DAMAGE FOUND AT S-14R LAP SPLICE FROM BS 1598.750TO BS 1605.812, WITH (D MIN)=.156" AND (D MAX)=.313".  THE FOLLOWING NDT INSPECTIONS TO DETECT CRACKS WERE ACCOMPLISHED: LOCAL SURFACE HFEC INSP IAW 51-00-19, PT 6 AND A DETAILED INSPECTION OF SCRIBE LINE.  FOLLOW-UP ACTION IS ACCOMPLISH REPETITIVE FOLLOW-UP INSP IAW SA5331-01215-03 AT 1500 CYCLE INTERVALS.  ACCOMPLISH PERMANENT REPAIR WITHIN 50,000 TOTAL FLIGHT CYCLES.
